# SDR NACA2022061800002

- Difficulty date: June 18, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 107,070 hours, 19,119 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START AFTER SECOND ATTEMPT. DEFERRED APU MEL 49-11-01A CAT C 6-19-22 1430Z, AC NO LONGER ETOPS, PLACARD TURNED.
